MATHEMATICA BOHEMICA, Vol. 131, No. 3, pp. 261-278 (2006)

Semipermeable surfaces for non-smooth differential inclusions

Andrzej Lesniewski, Tadeusz Rzezuchowski

Andrzej Lesniewski, Tadeusz Rzezuchowski, Faculty of Mathematics and Information Science, Warsaw University of Technology, Plac Politechniki 1, 00-661 Warsaw, Poland, e-mails:,

Abstract: We investigate the regularity of semipermeable surfaces along barrier solutions without the assumption of smoothness of the right-hand side of the differential inclusion. We check what can be said if the assumptions concern not the right-hand side itself but the cones it generates. We examine also the properties of families of sets with semipermeable boundaries.

Keywords: differential inclusions, semipermeable surfaces, barrier solutions

Classification (MSC2000): 34A60, 49J52, 49N60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition